MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the positive flow verification test step during testing.The device was recalibrated to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the positive flow verification test step during testing.The device was recalibrated to address the issue.The device was re-tested and it failed the active exhalation test step.The active exhalation controller valves were replaced to address the issue.Additionally, unrelated to the test failures, damage was found to the universal porting block, the base enclosure and the module plate a.Also, the power cord clamp was found to be missing.The porting block, power cord clamp, base enclosure and module plate a were replaced to address the issues.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23880566
Report Number2518422-2025-113044
Device Sequence Number15854473
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public(01)00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1032800B
Device Catalogue NumberCA1032800B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown